# SDR LR7A2013082300710

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 66,987 hours, 39,219 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 3880395
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND NR 2 DRY BAY FWD INBD VERTICAL ATTACH ANGLE TOP END HAD APPROX 3" LONG VERTICAL CRACK, FS 517, WL270.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-70.
